Permutation polynomials of the form (xp - x + δ)s + L (x)

Jin Yuan*, Cunsheng Ding, Huaxiong Wang, Josef Pieprzyk

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

56 Citations (Scopus)


Recently, several classes of permutation polynomials of the form (x2 + x + δ)s + x over F2m have been discovered. They are related to Kloosterman sums. In this paper, the permutation behavior of polynomials of the form (xp - x + δ)s + L (x) over Fpm is investigated, where L (x) is a linearized polynomial with coefficients in Fp. Six classes of permutation polynomials on F2m are derived. Three classes of permutation polynomials over F3m are also presented.

Original languageEnglish
Pages (from-to)482-493
Number of pages12
JournalFinite Fields and their Applications
Issue number2
Publication statusPublished - Apr 2008


  • permutation polynomials
  • kloosterman polynomials


Dive into the research topics of 'Permutation polynomials of the form (xp - x + δ)s + L (x)'. Together they form a unique fingerprint.

Cite this